# SDR AUS20020165

- Difficulty date: January 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070613
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Allsn, 250C30P
- Stage of operation: NR
- Nature of condition: E, M
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY. FCU HAD JUST BEEN FITTED BUT GAVE CONTINUAL HOT STARTS.
